Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

When can I expect my period after having a heavy period due to emergency pill intake?

Mar 2016
User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 4045 Questions
I had the pill on dec 2 and got my period on dec 6 very heavy, then i had another one in december 26 and right now i havent had any bleeding when should i expect my next period??!! Help please!
Posted Sat, 25 Jan 2014 in Women's Health
Answered by Dr. S Patra 4 hours later
Brief Answer: DETAILS ARE GIVEN BELOW. Detailed Answer: Hello, Thanks for writing to us. Followings are my comments: 1) You got withdrawal bleeding on 6th Dec due to effect of the emergency pill. It is quite common and natural phenomena. Most women get this type of bleeding for 3 to 5 days. 2) You had taken 2nd time pill on Dec 26 and this time late period may be due to hormonal imbalance and mental stress. However, you need to rule out pregnancy through one home pregnancy test to clear doubts. 3) In case of negative test result, you can wait another one week to get your withdrawal bleeding (same to period). Otherwise, you have to consult with your GYNECOLOGIST for relevant investigations and management. 4) Next time, you must use regular contraceptive pill instead of emergency pill. It will give regular monthly period & more than 99.9% protection against unwanted pregnancy after 1-month use. Hope, it helps for your information. Kindly, close the discussion if you don't have any other query. Wish your good health and practice safe sex always. Regards, Dr Soumen For future query, you can directly approach me through WWW.WWWW.WW
Above answer was peer-reviewed by
Follow-up: When can I expect my period after having a heavy period due to emergency pill intake? 25 minutes later
Thank you for the response, i have had several abdominal cramps as well as my period is about to happen.
Answered by Dr. S Patra 6 minutes later
Brief Answer: WAIT FEW DAYS. Detailed Answer: Hello, If you are getting symptoms of period, then you can wait few days to get your period. Good luck and all the best. Regards, Dr Soumen
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor